# SDR 2007UALA01162

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 20,049 hours, 7,873 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PTP PANEL KEPT GETTING EPSU BATTERY EMER L MESSAGE.  SUPPLEMENTAL DATA UPDATE RESET EMERGENCY LIGHT BREAKERS.  TEST PASSED ON PTP PANEL.
